Q. Can you Please suggest some medicine for my stomach pain?

Answered by
Dr. Muhammad M. Hanif Md.
and medically reviewed by iCliniq medical review team.
Published on Jul 10, 2018

Hi doctor,

I am having stomach pain for the last two days with loose motions. I took medicine to control loose motions. But, I am using bathroom for every four to five hours.

I feel some heavy pain in stomach and feels like going bathroom. The motion is not loose and not regular too. It is dark and greasy. When I press the stomach I feel the pain. Please advice some medicine.

I am fasting all day due to the festive season and having heavy food late night. I had a heavy diet with chicken before two days and since then it has started. I can feel the pain over the stomach and sometimes in the back too. Please help.

Dr. Muhammad M. Hanif Md.

Cardiology Critical Care Physician General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

It is really a troublesome situation you are facing nowadays. I feel sorry for this health issue. But do not worry. With care and lifestyle changes you will get better soon.

Ask your local physician for a prescription of Metronidazole (or) Rifaximin to be taken orally and Imodium (Loperamide) for the loose motion.

Mainstay of management is taking a lot of fluids, including Pedialyte to replenish fluid loss. Avoid fried and fast foods, spices and stuffy meals. Remain as light as you can.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Also Read Answers From:

Related Questions & Answers


How can loose stools and a lot of gas released from the anus be treated?

Query: Hello doctor, Since last one year, I am having loose stools with a lot of gas released from the anus. Motion is not cleared fully. There is a burning sensation in stomach and somewhere in the intestines. There is a huge rambling in the stomach, especially in the evening hours. The doctor ...  Read Full »

Will taking Metronidazole and Tergynan affect baby during pregnancy?

Query: Hello doctor, I am six weeks pregnant. Before knowing that I was pregnant, I was treated for recurrent bacterial vaginosis with Metronidazole orally and Tergynan vaginally for a week approximately on weeks 4 to 5 of pregnancy. How it can harm my baby? Cause I heard that it is contraindicated in fir...  Read Full »

Can fasting lead to high RBC count?

Query: Hello doctor, I had a blood test done two months back and my RBC was 6.0, hemoglobin 17.2, and hematocrit 51, which were all high especially RBC. The blood test was in the morning and I had not eaten or drunk for eight hours before. I am an 18-year-old 130 lb male, and I was wondering if the blood ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.